# SDR SWIA971627

- Difficulty date: December 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N583SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120351
- Engine: Pwa PW118B
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Switch
- Condition: Failed
- Location: Rt Wing
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMB-OUT, MIDDLE RIGHT WING LIGHT ON THE LEADING EDGE OVERHEAD ICE PANEL ILLUMINATED.  RETURNED TO SEA.  REMOVED AND REPLACED RIGHT WING MIDDLE DE-ICE PRESSURE SWITCH IAW MM 301005.  OPS CK GOOD, SN ON:  0115 SN OFF: 0497.
